Hail, Jersey
- When
- June 26, 7:30 AM CST
- Where
- Jersey County, Jerseyville
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 39.117, -90.317
The Sheriff Department reported 1 inch hail.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 26, 2:15 AM CST, 5 hours 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 315 AM CDT SAT JUN 26 2004 .DISCUSSION... CURRENTLY AND FOR TDA...QUIET...AND UNSEASONABLY COOL NITE ACRS FA WITH 07Z MSAS DATA SHOWING 1022MB HI PRES CONTG TO BLD INTO MO. LACK OF ANY 3-HRLY PRES RISES IN THE PAST COUPLE HRS INDICATIVE OF HI PRES MOVMT SLOWING DOWN TO A CRAWL. TEMPS ACRS FA IN THE LOW-MID 50S...AND TWO RECORD LOWS ARE BEING THREATENED ATTM...WITH RECORD AT UIN OF 49 IN 1958 AND RECORD AT COU OF 54 IN 1974. TEMPS ARE A LTL HIR ACRS SRN FA WITH LOW CLDS JUST RECENTLY CLRG OUT. SAT PIX SHOWS THIN CI MOVG IN FM W...LOW POST-FNTL CLDS JUST S OF FA...AND MID CLD DVLPG ACRS KS/NEB. MDLS PROG MID CLD TO CONT TO EXPAND TO OUR W AND EVENTUALLY MOV INTO NWRN PRTNS OF FA LATE THIS AFTN. OTRW... ONLY A FEW CU XPCTD WITH THIN CI...SO LOOK FOR SUNNY/MOSUNNY SKIES FOR MOST LOCNS. SFC RDG ACRS FA WL PROMOTE WKLY MIXED B-LYR...BUT HI SUN ANGLE THIS TIME OF YR WITH ABUNDANT SUNSHINE XPCTD WL YIELD DECENT SUPER-ADIABAT NR THE SFC...WHICH WL GIVE MAX TEMPS CLOSE TO GUIDANCE. 00Z MDLS MAINTAIN L/W RDG OVR WRN NOAM THRU MON NGT...BUT WITH POLAR VORTEX OVR QUEBEC PULLING AWAY BEGINNING TNGT...LOOK FOR L/W RDG POSN TO MOV SLGTLY TO THE E. EITHER WAY...ANY ATTEMPT TO RTRN TO MORE SEASONABLE TEMPS WL BE MET WITH SOME RESISTANCE AS REGULAR INTRUSIONS OF COOLER AIR WL MOV S INTO FA OVR THE NXT SEVERAL DAYS. TWO S/WVS OF NOTE OVR THE NEXT FEW DAYS...AND WL MAKE FOR TRICKY FCST AS SYS ARE RATHER WEAK AND DIFFICULT TO FLW. FIRST XPCTD TO MOV THRU LATE SAT NGT/SUN TIMEFRAME AND SECOND WL PRIMARILY CLIP NRN PRTNS OF FA LATE SUN NGT INTO ERL MON. TIMING DIFF BTWN GFS AND ETA ON FIRST S/WV...AND AT THIS TIME...WENT WITH A COMP. AT THE SFC...HI PRES RDG WL DOMINATE THINGS THRU TNGT BFR SHIFTING A LTL NWD WHERE A SFC LO XPCTD TO DRIFT TO OUR S ON SUN/SUN NGT/MON WITH ANOTR HI PRES BLDG IN ON MON/MON NGT. FOR TNGT...CLDS BLD IN TO MAINLY NRN SXNS THIS PD AS MOISTURE SLOLY MAKES A RTRN TO RGN. AVAIL MOISTURE STILL NOTHING SPECTACULAR... WITH PWATS ONLY ARND 1.2 IN THE NW BY NITE/S END AND INSTABILITY STILL RATHER MEAGER. SOME FORCING ASSOC WITH S/WV MOVS IN LATE AND HV MAINTAINED LOW CHC POP IN NW...BUT DROPPED POPS ELSEWHERE. WITH VARIOUS ELEMENTS ALL BORDERLINE...LEFT OUT THUNDER THIS PD. ON TEMPS...GUIDANCE LOOKS GOOD...THOUGH LEANED WRM IN THE NW AND COOL IN THE SE. FOR SUNDAY...S/WV WL CONT PUSHING THRU FA...ALTHOUGH BEST INSTABILITY AND LIFT WL RMN ACRS THE NW...AND THIS IS WHERE HIGHEST POPS HV BEEN MAINTAINED. WITH LOTS OF CLDS XPCTD...ESP ACRS CNTRL AND NRN THIRDS...AND LGT WNDS CONTG AT B-LYR...TEMPS WL STRUGGLE AT TIMES TO RISE AND THEREFORE SIDED WITH COOLEST GFS MOS TEMPS...AND IN SOME CASES WENT BLO. FOR SUNDAY NGT/MONDAY...ANOTR S/WV WL CLIP NRN PRTNS OF FA LATE SUNDAY NGT WHILE ANOTR SYS PASSES TO THE S AND SE. HV CHC POPS ACRS N SUNDAY NGT WITH JUST SLGT CHCS AREAWIDE FOR MONDAY. GUIDANCE MINS SUNDAY NGT LOOK OK...BUT AGAIN LEANED COOL FOR MAX TEMPS MONDAY. && .PRELIMINARY POINT TEMPS/POPS... ST LOUIS 78 60 79 64 / 05 10 20 20 QUINCY 75 58 75 59 / 10 30 30 30 COLUMBIA 76 58 77 60 / 10 30 30 30 JEFFERSON CITY 77 58 77 60 / 10 30 30 20 SALEM 77 55 78 60 / 05 10 20 20 FARMINGTON 76 55 78 60 / 05 10 20 20 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && TES
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 500 AM CDT SAT JUN 26 2004 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON- JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON-MADISON IL-MARION- MARION IL-MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE- PIKE-PIKE IL-RALLS-RANDOLPH IL-REYNOLDS-SHELBY-ST CHARLES- ST CLAIR IL-ST FRANCOIS-ST LOUIS-ST LOUIS CITY-STE GENEVIEVE-WARREN- WASHINGTON-WASHINGTON IL- 500 AM CDT SAT JUN 26 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT... PRIMARILY FOR NORTHEAST AND CENTRAL MISSOURI AND WEST CENTRAL ILLINOIS. MOISTURE AND INSTABILITY WILL GRADUALLY WORK INTO THE AREA THIS WEEKEND AHEAD OF AN UPPER LEVEL DISTURBANCE THAT WILL MOVE THROUGH SUNDAY. AT THIS TIME...ANY STORMS THAT DO FORM ARE NOT EXPECTED TO REACH SEVERE LIMITS. THE CHANCE FOR THUNDERSTORMS WILL RETURN ON THURSDAY NIGHT AND FRIDAY AS ANOTHER UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. TES
The St Louis radar (KLSX), 56 km away, was scanning. The volume nearest the first event began at 13:32 UTC.
1 hail. Local standard time, as filed.
The Sheriff Department reported 1 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2004Every state in 2004This day in weather historyWarnings in Illinois, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5401984.